Journal Article

J. D. Murray: Mathematical Biology (3rd Ed), Volume I (An Introduction) and Volume II (Spatial Models and Biomedical Applications)

Lee A. Segel

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 20, issue 4, pages 377-378
Published in print December 2003 | ISSN: 1477-8599
Published online December 2003 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/20.4.377
J. D. Murray: Mathematical Biology (3rd Ed), Volume I (An Introduction) and Volume II (Spatial Models and Biomedical Applications)

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.